# SDR SWAA095922

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 70,262 hours, 63,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE SKIN CRACKED AT L1 DOOR LOWER HINGE CUTOUT, BS 303, STR 16L.  REPAIRED SKIN PER ACO.
